# SDR LR7A02006

- Difficulty date: January 22, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 45,401 hours, 29,927 cycles
- Propeller: Hamstd 54H60117
- System (JASC): 6120 · Propeller Controlling System
- Part: Stud
- Part number: S24715713A
- Part serial: NSN
- Condition: Loose
- Location: Nr. 3 Pump Hsg
- Component: Pump Housing, Hamstd, 7338725
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF FROM DNA, FLIGHT CREW NOTED NR. 3 PROP LOW OIL LIGHT ON.  RPM INCREASED TO 106%.  SHUTDOWN ACCOMPLISHED IAW QRH.  CONTINUED TO OKO AND LANDED WITHOUT INCIDENT.FOUND NR. 3 PROPELLER 1 EA. VALVE HOUSING HOLD DOWN STUD LOOSE IN PUMP HOUSING CAUSING FLUID LOSS.  REPLACED STUD IAW HAMILTON SUNSTRAND P5606 CH 3, 2-7, HN61135 AND HN7101.
